| Model Number |
39347-080470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code: (product code) dqy.
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the mildly tortuous and moderately calcified brachial vein.A 8.0mm x 40mm x 75cm athletis pta balloon dilatation catheter was advanced; however, during the 6th inflation at 30 atmospheres for 30 seconds, the balloon burst.The procedure was completed with another of the same device.No patient complications were reported, and the patient condition was good post-procedure.
Additional Manufacturer Narrative
D2b: pro code: (product code) dqy device evaluated by mfr: athletis 8.0mm x 40mm x 75cm was received for analysis.A visual examination identified that the balloon was not folded which indicates that the device was subjected to positive pressure.The returned device was attached to an inflation unit.Positive pressure was applied when liquid was observed to be leaking from a balloon pinhole located approximately 1mm distal of the distal markerband.As per athletis specification the rated burst pressure for this device is 31 atmospheres.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.
Event or Problem Description